# SDR SWAA2013061817275

- Difficulty date: May 22, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,617 hours, 46,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 6 SLAT LOWER SURFACE AFT FASTENER ROW CRACKED AT 4 FASTENER HOLES, JUST INBOARD OF INBOARD AUX TRACK.  REPAIRED SKIN IAW SRM.
